# SDR DALA2018030901534

- Difficulty date: March 8, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 65,256 hours, 24,475 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY,  BS 1437, RBL 23 - 24,  AFT TIEDOWN  FITTING  AT DOOR CUTOUT HAS CORROSION AROUND NUTPLATES ON AFT LOWER SIDE.  REMOVED AND REPLACED THE TIE DOWN FITTING IAW SRM 51-40-04.
